# SDR UALA2013070204600

- Difficulty date: June 29, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 86,551 hours, 13,760 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 187.5-188.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AND GOUGED.  REMOVED DAMAGE IAW SRM 53-00-01 PAGE 1 06 DETAIL 2.  VERIFIED DAMAGE BLEND OUT WITHIN LIMITS IAW SRM 53-00-01 .009" REMOVED.   DENT WITHIN LIMITS OF 51-10-03 DETAIL III.
